# SDR FWT2001F00001

- Difficulty date: January 11, 2001
- Submitted: June 29, 2001
- Operation: Air carrier
- Aircraft: N872SJ
- Make and model: Doug DC-8-71F
- Aircraft serial: 46040
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: A386891005
- Part serial: 214B
- Condition: Erratic
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT MIA AT 17,000 CAPT. ALTIMETER BECAME ERRACTIC AND STICKING AND GIVING ERRONEOUS READINGS, LOG BOOK, PAGE 201510.  REMOVED AND REPLACED CAPT. ALTIMETER, ACCOMPLISHED PITOT STATIC SYSTEM LEAK CHECK AND OPS CHECK- FOUND NORMAL IAW MM.  PITOT STATIC TESTER 10100164, BARFIELD CAL DATE 10-10-00, DUE RECALIBRATION, DATE 01-10-2001.
